American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F70) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Ming-Lun Hsieh. Eisenstein congruence on unitary groups and Iwasawa main conjectures for CM fields. J. Amer. Math. Soc. 27 (2014) 753-862.
Abstract, references, and article information   
View Article: PDF

[2] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[3] Paul D. Nelson, Ameya Pitale and Abhishek Saha. Bounds for Rankin--Selberg integrals and quantum unique ergodicity for powerful levels. J. Amer. Math. Soc. 27 (2014) 147-191.
Abstract, references, and article information   
View Article: PDF

[4] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[5] Gautam Chinta and Paul E. Gunnells. Constructing Weyl group multiple Dirichlet series. J. Amer. Math. Soc. 23 (2010) 189-215. MR 2552251.
Abstract, references, and article information   
View Article: PDF

[6] G. Chenevier and L. Clozel. Corps de nombres peu ramifiés et formes automorphes autoduales. J. Amer. Math. Soc. 22 (2009) 467-519. MR 2476781.
Abstract, references, and article information   
View Article: PDF

[7] Andre Reznikov. Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21 (2008) 439-477. MR 2373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joseph Shalika, Ramin Takloo-Bighash and Yuri Tschinkel. Rational points on compactifications of semi-simple groups. J. Amer. Math. Soc. 20 (2007) 1135-1186. MR 2328719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Ginzburg, Dihua Jiang and Stephen Rallis. On the nonvanishing of the central value of the Rankin-Selberg $L$-functions. J. Amer. Math. Soc. 17 (2004) 679-722. MR 2053953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henry H. Kim, Appendix 1 by Dinakar Ramakrishnan and Appendix 2 by Henry H. Kim and Peter Sarnak. Functoriality for the exterior square of $GL_{4}$ and the symmetric fourth of $GL_{2}$. J. Amer. Math. Soc. 16 (2003) 139-183. MR 1937203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Colette Moeglin and Marko Tadic. Construction of discrete series for classical $p$-adic groups. J. Amer. Math. Soc. 15 (2002) 715-786. MR 1896238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. Frenkel, D. Gaitsgory and K. Vilonen. On the geometric Langlands conjecture. J. Amer. Math. Soc. 15 (2002) 367-417. MR 1887638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jiu-Kang Yu. Construction of tame supercuspidal representations. J. Amer. Math. Soc. 14 (2001) 579-622. MR 1824988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen Gelbart and Freydoon Shahidi. Boundedness of automorphic $L$--functions in vertical strips. J. Amer. Math. Soc. 14 (2001) 79-107. MR 1800349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Ginzburg, Stephen Rallis and David Soudry. On a correspondence between cuspidal representations of $\operatorname{GL}_{2n}$ and $\tilde{\operatorname{Sp}}_{2n}$. J. Amer. Math. Soc. 12 (1999) 849-907. MR 1671452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hervé Jacquet, Erez Lapid and Jonathan Rogawski. Periods of automorphic forms. J. Amer. Math. Soc. 12 (1999) 173-240. MR 1625060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Frenkel, D. Gaitsgory, D. Kazhdan and K. Vilonen. Geometric realization of Whittaker functions and the Langlands conjecture. J. Amer. Math. Soc. 11 (1998) 451-484. MR 1484882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael Harris. $L$-functions of $2\times 2$ unitary groups and factorization of periods of Hilbert modular forms . J. Amer. Math. Soc. 6 (1993) 637-719. MR 1186960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James Arthur. The invariant trace formula. I. Local theory . J. Amer. Math. Soc. 1 (1988) 323-383. MR 928262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1